Advanced search options

Advanced Search Options 🞨

Browse by author name (“Author name starts with…”).

Find ETDs with:

in
/  
in
/  
in
/  
in

Written in Published in Earliest date Latest date

Sorted by

Results per page:

Sorted by: relevance · author · university · dateNew search

You searched for +publisher:"Universidade Federal do Amazonas" +contributor:("[email protected]"). Showing records 1 – 2 of 2 total matches.

Search Limiters

Last 2 Years | English Only

No search limiters apply to these results.

▼ Search Limiters

1. Pereira, João Filipe Bezerra. Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três.

Degree: 2015, Universidade Federal do Amazonas

Neste trabalho vamos classificar as superfícies compactas planas em variedades riemannianas homogêneas tridimensionais com grupo de isometrias de dimensão 4. Além disso, vamos estabelecer resultados de inexistência de superfícies compactas de curvatura gaussiana constante nestas variedades.

Compact flat surfaces of homogeneous Riemannian 3-manifolds with isometry group of dimension 4 are classified. Nonexistence results for compact constant Gauss curvature surfaces in these 3-manifolds are established.

CAPES - Coordenação de Aperfeiçoamento de Pessoal de Nível Superior

Advisors/Committee Members: Gomes, José Nazareno Vieira, 57396205204, http://lattes.cnpq.br/5896951132632512, Tsonev, Dragomir Mitkov, Marrocos, Marcus Antônio Mendonça, [email protected].

Subjects/Keywords: Variedades Homogêneas Tridimensionais; Superfícies Compactas; Curvatura Gaussiana Constante; CIÊNCIAS EXATAS E DA TERRA

Record DetailsSimilar RecordsGoogle PlusoneFacebookTwitterCiteULikeMendeleyreddit

APA · Chicago · MLA · Vancouver · CSE | Export to Zotero / EndNote / Reference Manager

APA (6th Edition):

Pereira, J. F. B. (2015). Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três. (Masters Thesis). Universidade Federal do Amazonas. Retrieved from https://tede.ufam.edu.br/handle/tede/6585

Chicago Manual of Style (16th Edition):

Pereira, João Filipe Bezerra. “Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três.” 2015. Masters Thesis, Universidade Federal do Amazonas. Accessed December 01, 2020. https://tede.ufam.edu.br/handle/tede/6585.

MLA Handbook (7th Edition):

Pereira, João Filipe Bezerra. “Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três.” 2015. Web. 01 Dec 2020.

Vancouver:

Pereira JFB. Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três. [Internet] [Masters thesis]. Universidade Federal do Amazonas; 2015. [cited 2020 Dec 01]. Available from: https://tede.ufam.edu.br/handle/tede/6585.

Council of Science Editors:

Pereira JFB. Sobre a Curvatura Gaussiana de superfícies compactas em variedades homogêneas de dimensão três. [Masters Thesis]. Universidade Federal do Amazonas; 2015. Available from: https://tede.ufam.edu.br/handle/tede/6585

2. Vital, Wington de Lima. Rigidez de sólitons de Ricci gradiente com curvatura escalar constante.

Degree: 2019, Universidade Federal do Amazonas

Neste trabalho nós estudamos os resultados de rigidez obtidos no artigo intitulado "On gradient Ricci solitons with constant scalar curvature" por Fernández-López e Garcia-Río [Proc. Amer. Math. Soc. 114 (2016) 369-373]. Eles provaram que: Se a curvatura escalar de um sóliton de Ricci gradiente for constante, então ela é um múltiplo da constante da equação fundamental do sóliton de Ricci. Este fato foi uma das principais ferramentas para eles obterem os resultados de rigidez subsequentes.

In this work we study the rigidity results obtained in the papper titled "On gradient Ricci solitons with constant scalar curvature" by Fernández-López and Garcia-Río [Proc. Amer. Math. Soc. 114 (2016) 369-373]. They proved that: if the scalar curvature of a gradient Ricci soliton is constant then it is a multiple of the constant of the fundamental equation of the Ricci soliton. This fact was one of the main tools for them to obtain subsequent rigidity results.

FAPEAM - Fundação de Amparo à Pesquisa do Estado do Amazonas

Advisors/Committee Members: Gomes, José Nazareno Vieira, 57396205204, http://lattes.cnpq.br/5896951132632512, Freitas Filho, Antonio Airton, http://lattes.cnpq.br/3677204080145270, Matos Neto, Manoel Vieira de, http://lattes.cnpq.br/7739393928816377, [email protected], 57396205204.

Subjects/Keywords: Curvatura escalar constante; Tensor de Ricci; Sóliton de Ricci gradiente; Rigidez; CIÊNCIAS EXATAS E DA TERRA

Record DetailsSimilar RecordsGoogle PlusoneFacebookTwitterCiteULikeMendeleyreddit

APA · Chicago · MLA · Vancouver · CSE | Export to Zotero / EndNote / Reference Manager

APA (6th Edition):

Vital, W. d. L. (2019). Rigidez de sólitons de Ricci gradiente com curvatura escalar constante. (Masters Thesis). Universidade Federal do Amazonas. Retrieved from https://tede.ufam.edu.br/handle/tede/7010

Chicago Manual of Style (16th Edition):

Vital, Wington de Lima. “Rigidez de sólitons de Ricci gradiente com curvatura escalar constante.” 2019. Masters Thesis, Universidade Federal do Amazonas. Accessed December 01, 2020. https://tede.ufam.edu.br/handle/tede/7010.

MLA Handbook (7th Edition):

Vital, Wington de Lima. “Rigidez de sólitons de Ricci gradiente com curvatura escalar constante.” 2019. Web. 01 Dec 2020.

Vancouver:

Vital WdL. Rigidez de sólitons de Ricci gradiente com curvatura escalar constante. [Internet] [Masters thesis]. Universidade Federal do Amazonas; 2019. [cited 2020 Dec 01]. Available from: https://tede.ufam.edu.br/handle/tede/7010.

Council of Science Editors:

Vital WdL. Rigidez de sólitons de Ricci gradiente com curvatura escalar constante. [Masters Thesis]. Universidade Federal do Amazonas; 2019. Available from: https://tede.ufam.edu.br/handle/tede/7010

.